Please use this identifier to cite or link to this item:

TitleGreen's relations, regularity and abundancy for semigroups of quasi-onto transformations
Author(s)Gonçalves, Suzana Mendes
KeywordsQuasi-onto transformations
(starred) Green's relations
Issue dateAug-2015
PublisherSpringer Verlag
JournalSemigroup Forum
CitationMendes-Gonçalves, S. (2015). Green's relations, regularity and abundancy for semigroups of quasi-onto transformations. Semigroup Forum, 91(1), 39-52. doi: 10.1007/s00233-014-9637-5
Abstract(s)Let V be an infinite-dimensional vector space and for every infinite cardinal n such that n≤dimV, let AE(V,n) denote the semigroup of all linear transformations of V whose defect is less than n. In 2009, Mendes-Gonçalves and Sullivan studied the ideal structure of AE(V,n). Here, we consider a similarly-defined semigroup AE(X,q) of transformations defined on an infinite set X. Quite surprisingly, the results obtained for sets differ substantially from the results obtained in the linear setting.
Publisher versionThe original publication is available at
AccessRestricted access (UMinho)
Appears in Collections:CMAT - Artigos em revistas com arbitragem / Papers in peer review journals

Files in This Item:
File Description SizeFormat 
  Restricted access
181,69 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID